# SDR FDEA202409271373

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: NJC6040175
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO / WASTE TANK COMPARTMENT - EXISTING REPAIR FOUND AT THE PRESSURE   BULKHEAD UPPER TEE STATION 2007, X = -41 REQUIRES EVALUATION FOR CONFORMITY TO   APPROVED DATA EXISTING REPAIR AT AFT CARGO / WASTE TANK COMPARTMENT PRESSURE BULKHEAD UPPER   TEE STATION 2007, X = -41 EVALUATED AND FOUND REPAIRED IAW SRM 53-70-08-2R REPAIR 4   FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
